Format

Send to:

Choose Destination
See comment in PubMed Commons below
Klin Monbl Augenheilkd. 1977 Mar;170(3):453-60.

[Acquired colour-vision-deficiencies caused by side-effects of pharmacotherapy (author's transl)].

[Article in German]

Abstract

Acquired colour-vision deficiencies are an early indicator for drug-induced retinopathy as well as drug-induced retrobulbar neuritis. Koellner's rule, which says, that damage of the retina induces a tritan-defect, and damage of the optic nerve induce a red-green-defect is also valid for defects secondary to drug-toxicity. Pseudoisochromatic plates, anomaloscope and other tests (Panel D-15-test) have to be selected correspondingly to use them as screening-methods.

PMID:
17031
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk